MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7339-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received that the cadd administration set for a pump tubing was leaking at the filter.No reported adverse effects.
 
Additional Manufacturer Narrative
One cadd administration sets was returned for analysis.The samples were visually inspected at a distance of 12" to 24" under normal conditions of illumination.The samples received were visually inspected and no abnormality were detected.Leak testing on the samples received were performed using hydrostat vessel to look for unusual functions; no leaks were detected, successfully passed.Due to the fact there was no lots for p/n 21-7339-24 programed to be manufactured in the near future, per previous complaints a review of the manufacturing process for p/n 21-7359-24 l/n 3730590 was conducted by quality engineer on 12-nov-2018, in order to verify that there are no situations or practices that could create the event as described "leak at the filter".Root cause cannot be determined since the complaint was not confirmed due to the fact the sample successfully passed testing.No corrective actions are required since the complaint was not confirmed.However, production personnel were notified by quality engineer on 12-nov-2018 as awareness of the defect reported by the customer.

Brand Name
CADD ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8097001
Report Number3012307300-2018-08470
Device Sequence Number2745927
Product Code FPA
UDI-Device Identifier10610586027307
UDI-Public10610586027307
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/03/2023
Device Catalogue Number21-7339-24
Device Lot Number3583213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1